Nihonkai Mathematical Journal

Self-Dual Metrics On 4-dimensional Circle Bundles

Mitsuhiro Itoh and Takafumi Satou

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 10, Number 1 (1999), 71-86.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779461

Mathematical Reviews number (MathSciNet)
MR1692909

Zentralblatt MATH identifier
1023.53018

Citation

Itoh, Mitsuhiro; Satou, Takafumi. Self-Dual Metrics On 4-dimensional Circle Bundles. Nihonkai Math. J. 10 (1999), no. 1, 71--86. https://projecteuclid.org/euclid.nihmj/1273779461


Export citation